See Alike in...

Alike App

Browser

tig21

644d

I am really hoping that a lot of my physical symptoms are because of lamotrigine. but when I do anything physically active, weather big or small. I feel like my body, mostly in my arms and my face feel inflamed and sore. has anybody else have these similar symptoms while being on this med? I will be getting off if it for other reasons.

    • Jenn551

      638d

      YES. I just started on lamotrigen and the side effects are hitting hard. My joints are so stiff and hurt so bad. I feel dizzy and foggy. I usually go to the gym every other day, but I can barely function. Ive also had lots of belly cramping and ive been retaining a lot of pee despite drinking 5-6 24oz bottles of water a day ( which could definetly contribute to my tummy pain). Im usually super active and feeling this way SUCKS.

    • Ashiz1989

      644d

      The only thing I notice from that is it makes me exhausted. So tired. So I only take half of my prescribed dose

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion